Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Used tretin, black patches. Applied momate gel, developed acne. Cure for this?

hey 3 months before i had used tretin 0.025 nd becoz of dat cream i got some black patches on my cheeks....for removing dat patch dr given me momate cream i had dat one also........again i hav face side effect of momate get white heads balls and acn on my cheeks full of face.....after dat dr given me again tretin nd clendac A some tab also....but i havnt face acnes prob in my life now now my face is full of acne
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, see you need to understand that acne is now globally considered a chronic problem with its age related bounding so you have to accept that it is going to happen till you achieve that age so better you keep on using the medication and if its a severe one you need to go for isotretinoin . Take care
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor